# SDR SWAA2021021542092

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LOWER CORNER SCUFF PLATE IS CRACKED / REMOVED AFT CARGO BAY FWD LOWER CORNER SCUFF PLATE PER AMM 53-11-02-020-801; SCUFF PLATE REPAIRED AND REINSTALLED PER SRM 53-60-15-2R-1
